# SDR DALA2021072604188

- Difficulty date: November 10, 2017
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 85,075 hours, 39,529 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 CORROSION IN LH/RH WING BOTTOM SKIN ACC PNL FASTENER HOLES. CORRECTIVE ACTION: PERFORMED POST-REPAIR REPETITIVE INSPECTION-LEFT WING AND RIGHT WING BOTTOM SKIN LOWER SURFACE AS PER ER/A 563122-14AD REV.ORIGINAL, SECTION I AND SECTION II AND ADDITIONAL DAMAGE WAS NOT FOUND, OK TO CONTINUE MONITOR. (0293918)
